Browse

Vertex models with alternating spins

DC Field Value Language
dc.contributor.authorHong, Jin-
dc.contributor.authorKang, Seok-Jin-
dc.contributor.authorMiwa, Tetsuji-
dc.contributor.authorWeston, Robert-
dc.date.accessioned2009-11-16T02:51:07Z-
dc.date.available2009-11-16T02:51:07Z-
dc.date.issued1998-
dc.identifier.citationAsian J. Math., 2 (1998), pp. 711-758en
dc.identifier.issn1093-6106-
dc.identifier.urihttp://arxiv.org/abs/math.QA/9811175-
dc.identifier.urihttp://hdl.handle.net/10371/12176-
dc.description.abstractThe diagonalisation of the transfer matrices of solvable vertex models with alternating spins is given. The crystal structure of (semi-)infinite tensor products of finite-dimensional $U_q(\hat{sl}_2)$ crystals with alternating dimensions is determined. Upon this basis the vertex models are formulated and then solved by means of $U_q(\hat{sl}_2)$ intertwiners.en
dc.language.isoen-
dc.publisherInternational Pressen
dc.subjectVertex modelsen
dc.subjectalternating spinsen
dc.titleVertex models with alternating spinsen
dc.typeArticleen
dc.contributor.AlternativeAuthor홍진-
dc.contributor.AlternativeAuthor강석진-
Appears in Collections:
College of Natural Sciences (자연과학대학)Dept. of Mathematical Sciences (수리과학부)Journal Papers (저널논문_수리과학부)
Files in This Item:
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse